MAUDE Adverse Event Report: ZIMMER SURGICAL SA X-SERIES ASEPTIC BATTERY HOUSING; SURGICAL POWER TOOL BATTERY-EXCHANGE STERILITY COVER

ZIMMER SURGICAL SA X-SERIES ASEPTIC BATTERY HOUSING; SURGICAL POWER TOOL BATTERY-EXCHANGE STERILITY COVER
Catalog Number 89-8521-470-40
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in germany.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the lid rubber in the aseptic battery housing is damaged.The issue was identified on an unknown date outside of a surgical procedure.A product deficiency was reported, but specific details of the malfunction were not provided.The device was planned to be removed from use and returned unrepaired.No environmental factors were reported.There was no patient involvement.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d4, d9, g1, g3, g6, h1, h2, h3, h6, h11.Complaint can be confirmed through the returned product analysis.Review of the most recent repair record determined: damaged lid rubber.The lid locking test passed.The device was returned unrepaired.The device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history identified additional similar complaints for the reported item and no additional complaints for the reported part and lot combination.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
X-SERIES ASEPTIC BATTERY HOUSING
Common Device Name
SURGICAL POWER TOOL BATTERY-EXCHANGE STERILITY COVER
Manufacturer (Section D)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ  CH-1228
Manufacturer (Section G)
ZIMMER SURGICAL SA
3, ch. du pre fleuri
1228 plan-les-ouates
geneva CH-12 28
SZ   CH-1228
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key23678941
Report Number0008031000-2025-00202
Device Sequence Number10406106
Product Code MOQ
UDI-Device Identifier00889024581746
UDI-Public(01)00889024581746(11)230930(10)5019448
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number89-8521-470-40
Device Lot Number5019448
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown